Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 77, NWS Springfield, MO

June 4, 2008Maries County, Phelps County, Pulaski County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 4, 2008, 1:46 AM CDT for Maries County, Phelps County, Pulaski County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 1:46 AM CDT (06:46 UTC)
Expired
Jun 4, 2008, 4:56 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Maries County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 040648
FFWSGF
MOC125-161-169-041300-
/O.NEW.KSGF.FF.W.0077.080604T0646Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 AM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 800 AM CDT.

* AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE     
  WARNED AREA. ONE TO TWO INCHES OF RAIN HAVE FALLEN AND ADDITIONAL 
  AMOUNTS OF ONE TO TWO INCHES ARE LIKELY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR ON SMALL STREAMS AND LOW WATER CROSSINGS. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
      3801 9241 3802 9240 3802 9219 3816 9219
      3817 9220 3829 9219 3829 9165

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 040803
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT WED JUN 4 2008

MOC125-161-169-041300-
/O.CON.KSGF.FF.W.0077.000000T0000Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-
300 AM CDT WED JUN 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MARIES...NORTHERN PULASKI AND PHELPS COUNTIES...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL HAD ENDED ACROSS THE WARNED AREA. RADAR ESTIMATED 
RAINFALL AMOUNTS OF ONE TO TWO INCHES FROM EARLIER STORMS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL MAY BE CAUSING FLASH FLOODING OF 
LOW WATER CROSSINGS AND SMALL STREAMS.  

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. 

LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
      3801 9241 3802 9240 3802 9219 3816 9219
      3817 9220 3829 9219 3829 9165
TIME...MOT...LOC 0800Z 180DEG 0KT 3808 9203

$$

FOSTER
000 
WGUS73 KSGF 040956
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 AM CDT WED JUN 4 2008

MOC125-161-169-041005-
/O.CAN.KSGF.FF.W.0077.000000T0000Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-
455 AM CDT WED JUN 4 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MARIES...NORTHERN
PULASKI AND PHELPS COUNTIES...

THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING UNTIL 1100 
AM...DUE TO ONGOING FLOODING.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
      3801 9241 3802 9240 3802 9219 3816 9219
      3817 9220 3829 9219 3829 9165
TIME...MOT...LOC 0955Z 180DEG 0KT 3808 9203

$$

HATCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:34 AM CDT, 12 minutes earlier.

Area forecast discussion, Jun 4, 1:34 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT WED JUN 4 2008

.DISCUSSION...

INTENSE LINE OF CONVECTION THAT HAS PRODUCED WINDS IN EXCESS OF 70
MPH WAS BEGINNING TO DIMINISH ACROSS FAR SOUTHERN MISSOURI
ALTHOUGH STRONG WINDS ASSOCIATED WITH OUTFLOW CONTINUED. THIS
ACTIVITY SEEMS TO BE DIMINISHING AS IT RUNS UNDERNEATH A WARM LAYER
ALOFT AND CONVECTIVE INHIBITION INCREASES. THE CONVECTIVE OUTFLOW
WILL CONTINUE EAST INTO SOUTH CENTRAL MISSOURI WITH 40 TO 50 MPH
WINDS.

FARTHER NORTH ON THE PERIPHERY OF THE THERMAL RIDGE SEVERE
CONVECTION CONTINUED ACROSS CENTRAL MISSOURI. LOW LEVEL SHEAR HAS
CONTINUED TO INCREASE WITH 0-1KM HELICITIES NEAR 400 M2/S2 AND
0-1KM SHEAR NEAR 40 KTS IN RESPONSE TO INCREASE IN THE LOW LEVEL
JET. HOWEVER SURFACE BASED CONVECTIVE INHIBITION WAS INCREASING.
OVERALL TORNADIC THREAT APPEARS TO BE DECREASING BUT POTENTIAL OF
DAMAGING WINDS WILL PERSIST INTO MARIES...PHELPS...AND PERHAPS
DENT COUNTIES.

&&

.AVIATION...

THUNDERSTORMS HAD DIMINISHED OVER THE JOPLIN AND SPRINGFIELD
TERMINAL AREAS. HOWEVER SCATTERED STORMS MAY CONTINUE TO AFFECT
THE REGION THROUGH THE EARLY MORNING HOURS. WINDS MAY INCREASE
DURING THE EARLY MORNING IN RESPONSE TO STRONG PRESSURE CHANGES IN
THE WAKE OF THE STORMS. VFR CONDITIONS ARE EXPECTED DURING THE DAY WEDNESDAY
ALONG WITH GUSTY SOUTH WINDS.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT TUE JUN 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
943 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
  HAIL TO THE SIZE OF HALF DOLLARS...
  WIND GUSTS TO 80 MPH...
  ISOLATED TORNADOES...
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY
  65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE
  OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE
  REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM.

  DISCUSSION:

  THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH
  EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL
  BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL
  TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN
  ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND
  SHEAR BEGINS TO INCREASE LATE THIS EVENING.

  ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT
  NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE
  TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING
  AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE
  THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF
  HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE
  OUTLOOK AREA WEDNESDAY AND THURSDAY.

  THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT
  INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL
  UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Jun 4, 12:50 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     HERMITAGE               37.94N 93.32W
06/04/2008                   HICKORY            MO   LAW ENFORCEMENT

            TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
            54 IN HERMITAGE.

&&

GAGAN
Local storm report, Jun 4, 12:54 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND DMG     GERSTER                 37.95N 93.58W
06/04/2008                   ST. CLAIR          MO   LAW ENFORCEMENT

            TREES DOWNED ALONG T HIGHWAY

&&

ANGLE
Local storm report, Jun 4, 12:55 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     1 NW LAURIE             38.21N 92.84W
06/04/2008                   MORGAN             MO   LAW ENFORCEMENT

            TREES DOWN ALONG RA HIGHWAY.

&&

GAEDE
Local storm report, Jun 4, 1:26 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HIGH SUST WINDS  FORT SCOTT              37.84N 94.71W
06/04/2008  M40 MPH          BOURBON            KS   LAW ENFORCEMENT

            FORT SCOTT AWOS MEASURED SUSTAINED WINDS BETWEEN 30 AND
            40 MPH BETWEEN 1112 PM AND 1242 AM. WIND GUSTS PEAKED AS
            HIGH AS 55 MPH. THIS WAS ASSOCIATED WITH A QUICK
            DEVELOPING WAKE LOW THAT DEVELOPED BEHIND A STRONG SQUALL
            LINE OF THUNDERSTORMS...WHICH MOVED TO THE NORTHEAST WITH
            TIME. A FEW TREES AND POWER LINES WERE DOWNED IN FORT
            SCOTT...AS WELL AS SEVERAL OTHER PORTIONS OF BOURBON
            COUNTY. MINOR ROOFING DAMAGE WAS REPORTED AT THE ST.
            MARYS HIGH SCHOOL IN FORT SCOTT.

&&

GAGAN
Local storm report, Jun 4, 1:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     2 W MCCUNE              37.35N 95.05W
06/03/2008  M70.00 MPH       CRAWFORD           KS   EMERGENCY MNGR

1102 PM     FUNNEL CLOUD     6 W COLUMBUS            37.17N 94.95W
06/03/2008                   CHEROKEE           KS   EMERGENCY MNGR

            FUNNEL CLOUDS SPOTTED 6 W AND 3 N OF COLUMBUS

1103 PM     TSTM WND GST     WEST MINERAL            37.28N 94.92W
06/03/2008  M60.00 MPH       CHEROKEE           KS   EMERGENCY MNGR

1110 PM     TSTM WND DMG     FRONTENAC               37.46N 94.69W
06/03/2008                   CRAWFORD           KS   TRAINED SPOTTER

            LARGE TREE DOWN ACRROS CHEROKEE STREET...POWER LINES ALSO
            DOWN IN THIS AREA.

1110 PM     TSTM WND DMG     BRONAUGH                37.69N 94.47W
06/03/2008                   VERNON             MO   LAW ENFORCEMENT

            TREE DAMAGE REPORTED

1110 PM     TSTM WND GST     5 W GOLDEN CITY         37.39N 94.18W
06/03/2008  M75.00 MPH       BARTON             MO   FIRE DEPT/RESCUE

            75 MPH WIND MEASURED

1110 PM     TSTM WND DMG     6 N GIRARD              37.60N 94.84W
06/03/2008                   CRAWFORD           KS   LAW ENFORCEMENT

            BARN DESTROYED ALONG WITH TREE DAMAGE

1112 PM     TSTM WND GST     7 N HIATTVILLE          37.82N 94.87W
06/03/2008  E70.00 MPH       BOURBON            KS   PUBLIC

1115 PM     TSTM WND DMG     FORT SCOTT              37.84N 94.71W
06/03/2008                   BOURBON            KS   AMATEUR RADIO

            ROOF DAMAGE AT ST. MARYS CATHOLIC SCHOOL.

1115 PM     TSTM WND DMG     FRONTENAC               37.46N 94.69W
06/03/2008                   CRAWFORD           KS   AMATEUR RADIO

            POWER OUT IN CITY...LARGE TREE DOWN ACROSS CHEROKEE
            STREET.

1115 PM     TSTM WND DMG     FRONTENAC               37.46N 94.69W
06/03/2008                   CRAWFORD           KS   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

1116 PM     TSTM WND GST     5 S PITTSBURG           37.34N 94.70W
06/03/2008  E60.00 MPH       CRAWFORD           KS   TRAINED SPOTTER

            ESTIMATED ON HIGHWAY 400 FIVE MILES SOUTH OF PITTSBURG.

1120 PM     TSTM WND DMG     6 SW COLUMBUS           37.11N 94.92W
06/03/2008                   CHEROKEE           KS   EMERGENCY MNGR

            TREE WITH A TRUNK 8 INCHES IN DIAMETER DOWNED

1120 PM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
06/03/2008                   CRAWFORD           KS   TRAINED SPOTTER

            POWER LINE AND TREE LIMBS DOWNED

1120 PM     TSTM WND DMG     MINDENMINES             37.47N 94.59W
06/03/2008                   BARTON             MO   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS WESTERN BARTON
            COUNTY. A COUPLE OF HOUSE HAVE SIDING DAMAGE DUE TO THE
            STRONG WINDS.

1123 PM     FUNNEL CLOUD     9 W COLUMBUS            37.17N 95.01W
06/03/2008                   CHEROKEE           KS   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED TO THE SOUTHWEST LOOKING FROM THE
            INTERSECTION OF SW 90TH STREET AND BLACKJACK.

1130 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
06/03/2008                   JASPER             MO   EMERGENCY MNGR

            A FEW POWER LINES DOWN IN JOPLIN.

1134 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/03/2008                   VERNON             MO   LAW ENFORCEMENT

            A FEW TREES...TREE LIMBS AND POWER LINES DOWN IN NEVADA.

1144 PM     TSTM WND DMG     EL DORADO SPRINGS       37.88N 94.02W
06/03/2008                   CEDAR              MO   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1146 PM     TSTM WND GST     1 S CARTHAGE            37.16N 94.31W
06/03/2008  E70.00 MPH       JASPER             MO   AMATEUR RADIO

            NEAR HIGHWAYS 71 AND HH

1150 PM     TSTM WND GST     CARTHAGE                37.18N 94.31W
06/03/2008  E60.00 MPH       JASPER             MO   AMATEUR RADIO

1154 PM     TSTM WND GST     1 N CEDAR SPRINGS       37.89N 93.89W
06/03/2008  E60.00 MPH       CEDAR              MO   PUBLIC

            HIGH WINDS LASTED FOR A LITTLE LESS THAN A MINUTE.
            SEVERAL TREE TOPS HAVE BEEN FELLED.

1204 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/04/2008                   VERNON             MO   EMERGENCY MNGR

            WIDESPREAD REPORTS TREES DOWN AND POWER OUTHAGES
            THROUGHOUT VERNON COUNTY. ALSO TRACTOR TRAILERS BLOWN OFF
            ROAD AND BILLBOARDS DOWN.

1204 AM     TSTM WND DMG     CARTHAGE                37.18N 94.31W
06/04/2008                   JASPER             MO   AMATEUR RADIO

            3 INCH LIMBS DOWN NEAR RIVER AND AIRPORT ROADS

1208 AM     TSTM WND DMG     LAMAR                   37.49N 94.28W
06/04/2008                   BARTON             MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
            ACROSS THE COUNTY

1210 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/04/2008                   VERNON             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
            ACROSS THE COUNTY

1213 AM     TSTM WND DMG     GERSTER                 37.95N 93.58W
06/04/2008                   ST. CLAIR          MO   LAW ENFORCEMENT

            TREES DOWNED ALONG T HIGHWAY

1215 AM     TSTM WND DMG     WHEATLAND               37.95N 93.40W
06/04/2008                   HICKORY            MO   LAW ENFORCEMENT

            TREE DOWN IN WHEATLAND

1220 AM     TSTM WND DMG     HERMITAGE               37.94N 93.32W
06/04/2008                   HICKORY            MO   LAW ENFORCEMENT

            TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
            54 IN HERMITAGE.

1235 AM     TSTM WND DMG     1 NW LAURIE             38.21N 92.84W
06/04/2008                   MORGAN             MO   LAW ENFORCEMENT

            TREES DOWN ALONG RA HIGHWAY.

1235 AM     TSTM WND GST     ASH GROVE               37.32N 93.58W
06/04/2008  E40.00 MPH       GREENE             MO   CO-OP OBSERVER

            ALONG WITH HEAVY RAINFALL.

1240 AM     TSTM WND DMG     ROACH                   37.99N 92.84W
06/04/2008                   CAMDEN             MO   EMERGENCY MNGR

            LARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD

1244 AM     TSTM WND DMG     WILLARD                 37.31N 93.43W
06/04/2008                   GREENE             MO   BROADCAST MEDIA

            LIMBS DOWN IN THE WILLARD AREA.

&&

GAEDE
Special weather statement, Jun 4, 1:41 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 AM CDT WED JUN 4 2008

MOZ070-071-081-082-092-040745-
WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO-
141 AM CDT WED JUN 4 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN LACLEDE...SOUTHERN
PULASKI...SOUTHWESTERN PHELPS...TEXAS AND WRIGHT COUNTIES UNTIL 245
AM CDT...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WAYNESVILLE TO 5 MILES NORTH OF HARTVILLE TO 7 MILES SOUTH OF
SEYMOUR...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WAYNESVILLE TO 19 MILES NORTHWEST OF MOUNTAIN GROVE TO 9 MILES
NORTHWEST OF AVA...MOVING EAST AT 48 MPH.

THESE STORMS WILL BE NEAR...
  FORT LEONARD WOOD BY 150 AM CDT.
  NORWOOD BY 155 AM CDT.
  MOUNTAIN GROVE BY 205 AM CDT.
  CABOOL...LICKING AND HOUSTON BY 215 AM CDT.
  RAYMONDVILLE BY 220 AM CDT.

THE TOWNS OF PLATO...GRAFF...DEVILS ELBOW...ROBY...DAWSON...
SUCCESS...HUGGINS...BENDAVIS...HAZELTON AND BEULAH ARE IN THE PATH OF
THESE STORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
141 AND 182.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:52 PM CDTRiver Flood WarningSGFVernon16 days
Jun 3, 10:43 PM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Jun 3, 11:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon58 min
Jun 3, 11:14 PM CDTTornado WarningSGFBarton, Jasper, Vernon46 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan62 min
Jun 3, 11:31 PM CDTTornado WarningSGFBenton44 min
Jun 3, 11:35 PM CDTTornado WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more40 min
Jun 3, 11:40 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon35 min
Jun 3, 11:50 PM CDTTornado WarningSGFCamden, Morgan40 min
Jun 3, 11:59 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair46 min
Jun 4, 12:02 AM CDTTornado WarningSGFCedar, Christian, Dade, Dallas, Greene, Hickory and 2 more58 min
Jun 4, 12:13 AM CDTTornado WarningSGFCamden, Miller47 min
Jun 4, 12:22 AM CDTTornado WarningSGFBenton, Camden, Hickory, Miller38 min
Jun 4, 12:38 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Webster, Wright67 min
Jun 4, 12:47 AM CDTSevere Thunderstorm WarningSGFMorgan38 min
Jun 4, 12:54 AM CDTFlash Flood WarningSGFBenton, Camden, Miller4 hr
Jun 4, 12:55 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Lawrence, Polk25 min
Jun 4, 12:57 AM CDTTornado WarningSGFCamden, Miller, Pulaski48 min
Jun 4, 1:12 AM CDTTornado WarningSGFMaries, Phelps, Pulaski48 min
Jun 4, 1:16 AM CDTSevere Thunderstorm WarningSGFMiller29 min
Jun 4, 1:59 AM CDTTornado WarningSGFDent, Phelps46 min
Jun 4, 2:44 AM CDTTornado WarningSGFDent, Phelps15 min
Jun 4, 4:45 AM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Phelps and 1 more5 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.